# SDR SWAA011074

- Difficulty date: April 8, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 27,172 hours, 25,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 0787
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED EVAC SLIDE ASSY PER MM.
